# SDR AALA202305087280

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 40,178 hours, 16,602 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG26167
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Part time: 17,438 hours, 7,394 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT SERVICE DOOR SLIDE ASSEMBLY FELL OUT AT CATERING TRUCK. REMOVED AND REPLACED AFT SLIDE ASSEMBLY AS REQUIRED.
